# SDR NACA2023080800002

- Difficulty date: August 8, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 47,037 hours, 55,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE EXTERNAL SKIN AT BS796 S20R~S21R. 1. REMOVED DAMAGE PARTS 2. PERFORMED AIR ASIA WPS CODE LM BACF3TOIE30G65 FOR REPAIR PARTS 3. IA,AW B737-300 SRM 51-40-2 PAGE 6~7 (REV 130) INSTALLED REPAIR PARTS.
